# SDR CALA2024011000073

- Difficulty date: January 6, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 100,940 hours, 18,880 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Tube
- Part number: 51U31001
- Condition: Cracked
- Location: Lh Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG EEC MODE L ON TAKE OFF ,LOW SPEED RTO. ''ENG EEC MODE L'' STATUS MSG ERASED DURING MAINT EVALUATION- ASSOCIATED FAULT ''EPR P4.95 MANIFOLD...'' NEEDS FURTHER T-S. ADD FAULT: 77-61121 ADD PICS FOR: "ENG PRESS RATIO (EPR) (L ENG) P4.95 MANIFOLD IS BLOCKED OR LEAKING" FAULT... ADD FAULT: 77-61121 *DM* ITEM HAS EXTENSIVE HISTORY DATING BACK TO NOV - MULT RESETS AND P2T2 PROBE CHNGD - RECOMMEND FIM 77-11 TASK 805 FOR T/S - ACP MEL REQUIREMENTS.  LOW SPEED RTO CHECKED TIRES AND BRAKES PRECAUTIONARY. NO DEFECTS NOTED. PLACED ON MEL PER FIM ADDING EEC M/E 27-7322-9-0001 IF NEEDED.  AMM TASK 73-21-00-200-802-N00. & EPR P4.95 SYSTEM LEAK TEST, AMM TASK 77-11-01-710-801-N00 DO NOT CHANGE THE EEC BEFORE VERIFING NO CRACKED OR LEAKING LINES-COMMON. IADLM FOUND LINE CRACKED FOR 4.95 SENSE LINE. IPC 77-11-01-02 ITEM 60. PART # 51U310-01. M&E # 27-7100-3-0712. NIS IN DEN REPLACED N4.95 SENSE LINE IAW MM 77-11-02-420-802-N01. OPS CHECK GOOD NO DEFECTS NOTED.
